# SDR FDEA202108262106

- Difficulty date: August 26, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 46,353 hours, 20,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FLOOR BEAM AT STA 580 LBL 45.5 IS CRACKED. REPAIRED FLOOR BEAM AT STA 580 LBL 45.5 IAW FEDEX E.A. F-5310-T0363608 AND FEDEX STANDARD   REWORK DRAWING SR57-53-004.
